RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 76, Number 3, Pages 323–327 (Mi tmf5287)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic transitions from discrete to continuous models

L. A. Kalyakin


Abstract: For solutions of discrete evolution equations accurate estimates are given, and assertions are obtained on asymptotic transitions to solutions of integrable continuous equations such as the Korteweg–de Vries equation and the nonlinear Schrödinger equation

Full text: PDF file (545 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 76:3, 891–894

Bibliographic databases:

Received: 24.02.1987

Citation: L. A. Kalyakin, “Asymptotic transitions from discrete to continuous models”, TMF, 76:3 (1988), 323–327; Theoret. and Math. Phys., 76:3 (1988), 891–894

Citation in format AMSBIB
\Bibitem{Kal88}
\by L.~A.~Kalyakin
\paper Asymptotic transitions from discrete to continuous models
\jour TMF
\yr 1988
\vol 76
\issue 3
\pages 323--327
\mathnet{http://mi.mathnet.ru/tmf5287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=971005}
\zmath{https://zbmath.org/?q=an:0672.35068}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 76
\issue 3
\pages 891--894
\crossref{https://doi.org/10.1007/BF01016850}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AC47600001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5287
  • http://mi.mathnet.ru/eng/tmf/v76/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Habibullin I., Zheltukhina N., Sakieva A., “Discretization of hyperbolic type Darboux integrable equations preserving integrability”, J Math Phys, 52:9 (2011), 093507  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:196
    Full text:63
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019